Alert archive / California / High Wind Warnings in 2014

High Wind Warning 3, NWS Sacramento, CA

December 30, 2014

NWS Sacramento, CA issued this high wind warning at Dec 30, 2014, 11:33 AM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2014, 11:33 AM PST (19:33 UTC)
Expired
Dec 31, 2014, 3:24 AM PST
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS76 KSTO 301933
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1133 AM PST TUE DEC 30 2014

CAZ067-311200-
/O.UPG.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
/O.NEW.KSTO.HW.W.0003.141230T1933Z-141231T2000Z/
/O.CON.KSTO.FZ.A.0001.150101T0800Z-150102T2000Z/
MOTHERLODE-
INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON
1133 AM PST TUE DEC 30 2014

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

* IMPACTS: DOWNED TREES AND POWERLINES...POSSIBLY WIDESPREAD. 

* WINDS: NORTHEAST 20 TO 40 MPH WITH GUSTS UP TO 60 MPH. LOCAL
  GUSTS OVER 80 MPH POSSIBLE AT THE HIGHER ELEVATIONS.

* TIMING: TODAY THROUGH WEDNESDAY AM.

* LOCATIONS INCLUDE: DOWNIEVILLE...BLUE CANYON...PACIFIC
  HOUSE...SODA SPRINGS.

FREEZE WATCH INFORMATION

* TEMPERATURES: LOWS IN THE MID TO UPPER 20S. POTENTIAL 
  DURATIONS BELOW FREEZING OF UP TO 8 HOURS. 

* IMPACTS: DAMAGE POSSIBLE TO FREEZE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ069-311200-
/O.UPG.KSTO.WI.Y.0015.000000T0000Z-150101T0100Z/
/O.NEW.KSTO.HW.W.0003.141230T1933Z-141231T2000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
1133 AM PST TUE DEC 30 2014

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

* IMPACTS: DOWNED TREES AND POWERLINES...POSSIBLY WIDESPREAD. 

* WINDS: NORTHEAST 20 TO 40 MPH WITH GUSTS UP TO 65 MPH. LOCAL
  GUSTS OVER 80 MPH POSSIBLE AT THE HIGHER ELEVATIONS.

* TIMING: TODAY THROUGH WEDNESDAY AM.

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ068-311200-
/O.EXT.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...CHESTER...QUINCY
1133 AM PST TUE DEC 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST WEDNESDAY...

* WINDS: NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 55 MPH. LOCAL 
  GUSTS OVER 80 MPH POSSIBLE AT THE HIGHER ELEVATIONS. 

* TIMING: THROUGH WEDNESDAY MID DAY.

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE AND
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>019-064-066-311200-
/O.CON.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
/O.CON.KSTO.FZ.A.0001.150101T0800Z-150102T2000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...LAKEPORT...PARADISE
1133 AM PST TUE DEC 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH FRIDAY MORNING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* TIMING: STRONGEST WINDS ARE EXPECTED INTO THIS EVENING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... 
  REDDING...LAKEPORT. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE 
  AND POWER OUTAGES. 

FREEZE WATCH INFORMATION

* TEMPERATURES: LOWS IN THE MID TO UPPER 20S. POTENTIAL 
  DURATIONS BELOW FREEZING OF UP TO 8 HOURS. 

* IMPACTS: DAMAGE POSSIBLE TO FREEZE SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE
EXPECTED OR GUSTS TO 40 MPH OR GREATER. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-311200-
/O.CON.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...ALDER SPRINGS
1133 AM PST TUE DEC 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

* WINDS: NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: STRONGEST WINDS EXPECTED INTO THIS EVENING.

* LOCATIONS INCLUDE: ALDER SPRINGS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE 
  AND POWER OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
1 follow-up statement
182 
WWUS76 KSTO 311124
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
324 AM PST WED DEC 31 2014

CAZ067-312000-
/O.CAN.KSTO.HW.W.0003.000000T0000Z-141231T2000Z/
/O.EXA.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
/O.CON.KSTO.FZ.A.0001.150101T0800Z-150102T2000Z/
MOTHERLODE-
INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON
324 AM PST WED DEC 31 2014

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED.

* IMPACTS: DOWNED TREES AND POWER LINES...BLOWING DEBRIS.

* WINDS: NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: TODAY THROUGH NOON. 

* LOCATIONS INCLUDE: GRASS VALLEY...JACKSON.

FREEZE WATCH INFORMATION

* TEMPERATURES: IN THE LOWER 30S.

* IMPACTS: DAMAGE POSSIBLE TO FREEZE SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ069-312000-
/O.CAN.KSTO.HW.W.0003.000000T0000Z-141231T2000Z/
/O.EXA.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
324 AM PST WED DEC 31 2014

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED.

* WINDS: NORTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: THROUGH MID DAY TODAY.

* LOCATIONS INCLUDE: BLUE CANYON.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE 
  AND POWER OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>019-064-066-312000-
/O.CON.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
/O.CON.KSTO.FZ.A.0001.150101T0800Z-150102T2000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...LAKEPORT...PARADISE
324 AM PST WED DEC 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WINDS: NORTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: STRONGEST WINDS ARE EXPECTED THIS MORNING THEN
  DECREASING IN THE AFTERNOON. 

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... 
  REDDING...LAKEPORT...PARADISE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE 
  AND POWER OUTAGES. 

FREEZE WATCH INFORMATION

* TEMPERATURES: UPPER TEENS AND 20S.

* IMPACTS: DAMAGE POSSIBLE TO FREEZE SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE
EXPECTED OR GUSTS TO 40 MPH OR GREATER. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-068-312000-
/O.CON.KSTO.WI.Y.0015.000000T0000Z-141231T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...ALDER SPRINGS...CHESTER...QUINCY
324 AM PST WED DEC 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS: NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: THROUGH MID DAY TODAY.

* LOCATIONS INCLUDE: CHESTER...QUINCY...ALDER SPRINGS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE 
  AND POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Dec 30, 9:06 AM PST, 2 hours 27 minutes earlier.

Area forecast discussion, Dec 30, 9:06 AM PST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
906 AM PST Tue Dec 30 2014

.Synopsis...
Very windy today and evening with impacts including some downed
trees and power outages. Winds decreasing late tonight into Thursday
with dry weather into the weekend. Cold overnight low temperatures
return tonight with very low wind chills.

&&

.Discussion...
Pretty strong winds today with some areas expected to approach high
wind values with sustained winds 20 to 35 mph with gusts up to 50
to 55 mph. Winds continue to increase this morning and should peak
out this afternoon in most valley locations but continue strong
into the evening in the Delta area. Appears biggest impacts so far
in Paradise area with some downed trees and power lines with PG&E
reporting about 3,000 people with out power in that area. Power
outages also noted between Winters and Dixon. Expect most impacts
today to be on the west side of the valley, delta area and some
isolated Sierra locations with the strong north trending to
northeast winds. In general expect wind gusts from 40 to 55 mph.

Cold temperatures also on track and looking at new guidance don't
expect to change things too much with coldest lows Thursday
morning...but also cool this coming Wednesday morning. Wednesday
morning also interesting with some chilly windchills. All these
scenarios are well covered in current messaging

.Previous Discussion...
Strong short-wave and cold front pushing
through NorCal early this morning. Skies have mostly cleared out
behind the front except for scattered snow showers continuing
along the crest of the northern Sierra and patches of fog in the
valley. Strong north winds have already developed across the
northern portion of the forecast area with Red Bluff currently
gusting to 40 mph. Early morning temperatures have mostly been a
little milder than 24 hours ago due to either cloud cover or
increasing winds. Dew points and humidities have been dropping
quickly in areas where winds have picked up.

Models have come into better agreement in forecasting the strength
of northerly surface pressure gradients. Both the NAM and GFS
increase the MFR-SAC gradient to around 14 mbs today (it's already
12 mbs at 12Z), then increase the easterly gradient between RNO-
SAC to 8-10 mbs tonight. This isn't quite as strong as yesterday,
but still seeing some 40-45 knot winds forecast over NorCal at
925 and 850 mbs into Wednesday. There are some phasing issues
though with these winds as they are more easterly than the
northerly surface wind. This pattern often produces strong winds
over the Sierra and along the west side of the Sacramento valley
and into the Delta where downed trees and power outages are
possible. Strongest winds are expected through tonight.

Breezy conditions continue Wednesday, but pressure gradients are
forecast to slacken through the day. By Thursday, winds become
light with dry northerly flow aloft continuing over NorCal. With a
cool and dry airmass left behind, the stage will be set for
several nights of clear skies and cold temperatures across the
Central Valley with minimums dipping down into the mid 20s. Freeze
watch has been issued for potential damage to freeze sensitive
vegetation. Some moderation of overnight temperatures will be
possible heading into the weekend.

&&

.Extended Discussion (Saturday through Tuesday)

The ejection of the upper low (currently affecting our wx in Norcal)
from the Desert SW and into the Plains States allows amplification of
the Ern Pac ridge during the beginning of the EFP...and a warming
trend. The ridge axis is progged to move inland early next week
allowing the upstream NErn Pac trof to approach the coast and then
move inland by the middle of next week. Timing differences (ECMWF
fastest...GFS in the middle...GEM the slowest) leads to low
confidence in timing PoP chances. Held back on precip chances
until next Tue nite when we have introduced slight chance PoPs to
the coastal mtns in deference to the model timing "average".

Rh progs suggest as the ridge axis moves inland by Mon/Tue there
will be an increase in high level moisture (clouds). This cloud
cover may be dense enough to limit max temps later in the EFP
despite the modifying air mass. The height/temp anomaly is a modest
+1 over our CWA (a +2 on the table) which favors at least slightly
above normal max temps during the period. Min temps may also be
affected due to the expected high cloudiness limiting radiational
cooling (and widespread fog) during most of the EFP.   JHM

&&

.Aviation...

VFR conditions expected through the period at all sites with clear
skies. Strong cold front moving through the area today will continue
gusty winds from the north-northeast. Sustained winds 25-30 kts
with gusts 35 to 45 kts through tonight. Winds will diminish into
the 10-15 kt range early morning into the day Weds. CEO

&&

.STO Watches/Warnings/Advisories...
wind advisory until 5 pm pst wednesday west slope northern
sierra nevada...western plumas county/lassen park.

wind advisory until noon pst wednesday carquinez strait and
delta...central sacramento valley...clear lake/southern lake
county...mountains southwestern shasta county to northern lake
county...northeast foothills/sacramento valley...northern
sacramento valley...northern san joaquin valley...shasta lake
area / northern shasta county...southern sacramento valley.

freeze watch from late wednesday night through friday morning
carquinez strait and delta...central sacramento valley...clear
lake/southern lake county...motherlode...northeast
foothills/sacramento valley...northern sacramento valley...
northern san joaquin valley...southern sacramento valley.

&&

In the hours before

Local storm report, Dec 30, 9:13 AM PST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
913 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     NON-TSTM WND DMG PARADISE                39.76N 121.60W
12/30/2014                   BUTTE              CA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN
            PARADISE AND MAGALIA. OVER 3000 CUSTOMERS
            WITHOUT POWER.

&&

CEO
Local storm report, Dec 30, 9:24 AM PST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
924 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     NON-TSTM WND DMG PARADISE                39.76N 121.60W
12/30/2014                   BUTTE              CA   LAW ENFORCEMENT

            *** 1 FATAL ***
            ONE FATALITY CONFIRMED WHEN A TREE FELL ONTO
            A CAR ON ELLIOTT ROAD

&&

CEO
Local storm report, Dec 30, 9:27 AM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
927 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     NON-TSTM WND DMG DOBBINS                 39.37N 121.20W
12/30/2014                   YUBA               CA   LAW ENFORCEMENT

            NUMBER OF TREES DOWN ON MARYSVILLE ROAD

&&

CEO
Local storm report, Dec 30, 9:42 AM PST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
942 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     NON-TSTM WND DMG GRASS VALLEY            39.22N 121.06W
12/30/2014                   NEVADA             CA   TRAINED SPOTTER

            POWER LINES DOWN IN SEVERAL AREAS

&&

CEO
Local storm report, Dec 30, 10:37 AM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1037 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 1 ENE PINE GROVE        38.42N 120.64W
12/30/2014  U50 MPH          AMADOR             CA   TRAINED SPOTTER

            NON-TSTM WND GST DURATION 5 MINUTES.
            OBSERVER LOCATION PINE GROVE.

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Dec 30, 10:50 AM PST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1050 AM PST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     NON-TSTM WND DMG 3 SSE MAGALIA           39.79N 121.59W
12/30/2014                   BUTTE              CA   LAW ENFORCEMENT

            *** 1 FATAL ***
            BUTTE COUNTY SHERIFF REPORTED A LARGE TREE
            FELL ON A HOME, RESULTING IN A FATALITY. NO
            SENSORS NEAR BY TO CONFIRM WIND GUST, BUT A
            RAWS SITE ON A CANYON JUST WEST OF PARADISE
            (JARBO GAP JBCB1) HAD A GUSTS 63 AND 57 MPH
            IN THE HOUR PRECEDING, AND HOUR OF REPORT.

&&

MEAD

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.